I was wondering what kind of side effects are common with athletes who are in training while on accutane. More specifically i was wondering about reduction speed, join/muscle pains, any associated muscle weakness, and also if it is possible to see any gains within a training regiment while on the drug? Also i was wondering if the side effects are reversible or not?
probably best to stop taking that drug... seriously i wouldn't take another pill of it if I were you. It's extremely bad for your joints and since you're an athlete you're going to wear your joints out even more while on accutane.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.